Communications in Analysis and Geometry

Volume 20 (2012)

Number 1

Steady gradient Ricci soliton with curvature in $L^1$

Pages: 31 – 53

DOI: http://dx.doi.org/10.4310/CAG.2012.v20.n1.a2

Author

Alix Deruelle (Institut Fourier, St Martin d’Heres, France)

Abstract

We characterize complete nonnegatively curved steady gradient soliton with curvature in $L^1$.We show that there are isometric to a product $((\mathbb{R}^2,g_{{\rm cigar}})\times(\mathbb{R}^{n-2}, \eucl))/\Gamma$ where $\Gamma$ is a Bieberbach group of rank $n-2$.We prove also a similar local splitting result under weaker curvature assumptions.

Full Text (PDF format)